# SDR MWEA98188

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 69-101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUCK RAN INTO AIRCRAFT CAUSING DAMAGE TO RIGHT FWD AREA OF AIRCRAFT.  MTC REPAIRED IAW SRM 53-01 FIG 2 SHEET 4 AND REMOVED AND REPLACED SKIN FROM STATION 69-101 IAW SRM 53-01 FIG 2 SHEET 3.
